Felicia from Nunawading

Felicia-BeaumontFelicia Beaumont -Nunawading, Australia

My problems started a few days after my first Gardasil shot; though I didn’t connect them to it as I’ve never had an adverse reaction to [or been allergic to] anything in my life. My symptoms include skin problems, twitching, muscle cramps and stiffness, muscle weakness, ice pick headaches, brain fog and concentration problems, as well as trouble with spelling and finding the right word. It took me three weeks to think of the word ‘compromise’ (I could have looked it up, but I wanted to see how long it took me). I was so tired for the 8 weeks after the first shot; it was like the life was sucked out of me. Walking [for about 10 minutes] made me light headed and nauseous. I also have severe cramping in my pelvic area and hot flashes.

As I hadn’t connected the problems with the first shot, I received the second shot 1 month later. This made things much worse.

So, the skin problems: my face, neck, chest, and [top of] back and my scalp line were covered in small, painful, but very noticeable yellow boils (which turned bright red once popped). The only way I could get rid of them was to pull the hair follicle out of the middle of it. This meant I had to wax my face (being my cheeks, nose, forehead, etc., etc., not a normal occurrence for me), squeeze the pus and body fluid out and disinfecting myself. They were so bad that, once popped, my white blood cells (yellow body fluid) would leak out my face. My white blood cells went screaming to my face to help heal it, but they failed.

Six months after the first shot, I figured out that my skin problems were linked to another medication I was taking before, during and after the vaccine [called Reductil – a diet pill]. I had no problems while I was on it before I received Gardasil. I had to cover the affected areas in an anti-dandruff shampoo [called Selsun] for 15 minutes, it helped, my skin has healed and I no longer feel the need to scratch my face off. I had gone off Reductil for a month and noticed my skin had begun clearing up. Once I started it again, the boils and the urge to scratch my face off came back. I decided myself to stop taking my diet pill, think it was a wise idea.

Seven months later, I still twitch (mostly my head, fingers and random muscles); have brain fog, concentration problems and difficulty finding the right word, as well as muscle cramps and stiffness. My pelvic pain has been attributed to Polycystic Ovary Syndrome (PCOS), diagnosed with an internal ultrasound.

I’d always had “period pain” whilst on my pill (have been on it for years to control pimples), but once I had the vaccine the pain was 10 times worse and very debilitating. Having to stop at work to concentrate on your breathing to make the pain go away is not easy or comfortable. Especially when your colleagues are staring at you because you look like a ripe tomato after you’re done.

My GP had prescribed me an anti-inflammatory called Diclofenac (Voltaren in a pill), to help with my pelvic pain (even though I was already taking a different anti-inflammatory called Celebrex for my knee problem, which I wasn’t allowed to take concurrently with Diclofenac). It took 90 minutes to kick in and even then it didn’t last long enough. My GP sighs and changes the subject when I blame the vaccine.

In the last month I’ve visited a Gynaecologist, who reacts in a similar to my GP when I mention the vaccine (the only person that went “oh, really?” when I mentioned the vaccine, was the Specialist Women’s Ultrasound Doctor whom I saw two weeks ago). She has put me on a high oestrogen and progesterone pill which, so far, has miraculously helped with my pelvic pain, but not obliterated it.

When I say ‘pelvic pain’, I’m not talking about that regular, dull ache and occasional sharp stab. My pain was cervical dilation pain and a pain sort of like someone was squeezing my ovaries and my uterus as well as giving them their own personal Chinese Burn (you know, when someone grabs your forearm and twists each hand in a different direction?). Sometimes it’s one at a time, most times it’s simultaneous. Even having a very high pain threshold, dealing with this pain, intermittently, 2-3 weeks out of every month (for 7 months) makes you a frustrated and irritable person.

There is also something “wrong” with my cervix. I write it like that as two pap smears in a month have shown my cervix to be normal. Me on the other hand (no pun intended), I can feel a small, hard bump on it that wasn’t there before.

I have also noticed that I have acquired quite a few freckles. As I don’t frequent the sunshine for long periods of time [because of 2nd and 3rd degree sunburn I received 2 years earlier], this is strange. They’re on my face, abdomen and arms….so far.

Oh, and the areas of my skin that have tattoos swell and itch when it’s warm.

I do consider myself to be one of the “lucky” Gardasil victims, considering most girls are suffering so much worse than I. I’m researching the best I can, ladies, so if you’re comfortable letting me know all your symptoms and want some help with research, do not hesitate to let me know.

My thoughts and prayers are with you all. P.S. – I guarantee you there’s something I’ve left out. Good ol’ brain fog.

Comments

  1. Hi Felicia, I see the date on your article is July last year so hopefully you have continued to find relief and improvement from the symptoms that you have described. If you are still experiencing any of these symptoms, I would highly recommend you contact The Remedy Group (clinics in Rowville and Lilydale) and visit one of the classical homeopaths who will be able to assist you in.

  2. Rosalea Collins says:

    Hi Felicia, Gardasil changed my daughter’s life dramatically. Many of the symptoms you experienced but had like severe glandular fever and chronic fatigue so bad she had a year off school. Period pain so bad she would collapse for which GP after GP prescribed The Pill. This caused another problem and she had emergency surgery to remove her gallbladder after developing oestrogen dominance. Radical change to her diet and supplements of vit D, probiotics and an immune booster called Astaforte really helped her recovery. It took 5 years but she is coping much better now and getting on with life. She was lucky. She only had one shot of the vaccine. The adverse effects for her were so bad she was too ill to have the second. Must have been angels watching over her as I’m certain she would have died had she had the second. Please feel free to contact me if you are still struggling. Perhaps my daughter’s journey could encourage you.

Speak Your Mind

*

*